The order-independence of the polylogarithmic ladder structure - implications for a new category of functional equations.
Aequationes mathematicae, Tome 30 (1986), pp. 1-20
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
order-independence, polylogarithmic ladder structure, Kummer's functional equations, Roger's L-function, cyclotomic equation
@article{AM2_1986__30_137109,
author = {L. Lewin},
title = {The order-independence of the polylogarithmic ladder structure - implications for a new category of functional equations.},
journal = {Aequationes mathematicae},
pages = {1--20},
year = {1986},
volume = {30},
zbl = {0606.39005},
url = {http://geodesic.mathdoc.fr/item/AM2_1986__30_137109/}
}
TY - JOUR AU - L. Lewin TI - The order-independence of the polylogarithmic ladder structure - implications for a new category of functional equations. JO - Aequationes mathematicae PY - 1986 SP - 1 EP - 20 VL - 30 UR - http://geodesic.mathdoc.fr/item/AM2_1986__30_137109/ ID - AM2_1986__30_137109 ER -
L. Lewin. The order-independence of the polylogarithmic ladder structure - implications for a new category of functional equations.. Aequationes mathematicae, Tome 30 (1986), pp. 1-20. http://geodesic.mathdoc.fr/item/AM2_1986__30_137109/